# SDR 9519379880

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AFTER 15 MINUTES OF TAXI TIME, THE NR 2 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE OIL FILTER FOR ABNORMALITIES, NONE NOTED.  A NEW OIL FILTER WAS INSTALLED AND NO DISCREPANCIES NOTED ON RUNUP.
